MathSciNet Relay Station
MathSciNet bibliographic data
MR869408 (88a:55015) 55Q05 (55P50)
Ralph, William J. Category and group rings in homotopy theory. Trans. Amer. Math. Soc. 299 (1987), no. 1, 205–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement